# SDR HEEA109863

- Difficulty date: June 23, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N764P
- Make and model: Skrsky S76A
- Aircraft serial: 760276
- Aircraft time: 14,135 hours
- Engine: Allsn 250C30S
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Part number: NONE
- Part serial: NA
- Condition: Dirty
- Location: Nr 2 Eng Oil Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT NR 2 ENGINE OIL PRESSURE BEGAN TO FLUCTUATE FROM 45PSI TO AS LOW AS 10PSI INTERMITTENTLY.  FOLLOWED CHECKLIST AND DIVERTED TO FOURCHON.  NO SECONDARY INDICATIONS WERE PRESENT.  MAINTENANCE CLEANED CONNECTOR TO THE NR 2 ENGINE OIL  PRESSURE TRANSMITTER.  SYSTEM CHECKED GOOD.  DURING A CHECK FLIGHT THE ENGINE OIL PRESSURE READING WAS STABLE.
